Magnetic-Resonance in Porous-Media

Strange, John H. (2001) Magnetic-Resonance in Porous-Media. Journal of Chemical Physics , 144 (7). 3258 -3264 . ISSN 0021-9606 . (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Item Type: Article
Subjects: Q Science > QC Physics
Divisions: Faculties > Science Technology and Medical Studies > School of Engineering and Digital Arts
Depositing User: P. Ogbuji
Date Deposited: 18 Jun 2009 10:38
Last Modified: 17 Apr 2014 09:00
Resource URI: (The current URI for this page, for reference purposes)
  • Depositors only (login required):


Downloads per month over past year